# SDR ASAA2020042232659

- Difficulty date: April 20, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 29,121 hours, 9,227 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S AUTO-TILT MODE FOR WEATHER RADAR DOES NOT WORK. SHOWS GROUND RETURNS AT 40 NM IN ALL MODES. MANUAL TILT WORKS ON F/O SIDE AND ALL MODES WORK CORRECTLY ON CAPTAIN'S SIDE. GROUNDED - YES. PERFORMED WXR RADAR SYSTEM BITE TEST REF B737-900 AMM 34-43 TASK 801. NO DEFECTS NOTED. PERFORMED WEATHER RADAR (WXR) SYSTEM-OPERATIONAL TEST REF AMM TASK 34-43-00-710-802-001. NO DEFECTS NOTED. A/C RELEASED FROM MEL 34-15H.
